Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A range theorem for the Radon transform

Authors: W. R. Madych and D. C. Solmon
Journal: Proc. Amer. Math. Soc. 104 (1988), 79-85
MSC: Primary 44A15; Secondary 26B40
MathSciNet review: 958047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions are prescribed for a function $ g$ which are sufficient to ensure that it is the Radon transform of a continuous function $ f$ on $ {{\mathbf{R}}^n}$ such that $ f(x) = O({\left\vert x \right\vert^{ - n - k - 1}})$ as $ \left\vert x \right\vert \to \infty $. Roughly speaking, these criteria involve smoothness and the classical polynomial consistency conditions up to order $ k$ on $ g$. In particular, the result implies Helgason's Schwartz theorem for the Radon transform [Acta Math. 113 (1965)].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44A15, 26B40

Retrieve articles in all journals with MSC: 44A15, 26B40

Additional Information

PII: S 0002-9939(1988)0958047-7
Keywords: Radon transform, polynomial consistency condition, asymptotic behavior
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia